3 doctors weighed in:
Does the autoimmune hemolytic anemia have to do with my husbands low sex libido ?
3 doctors weighed in

Dr. PHILIP WALLER
Internal Medicine - Rheumatology
2 doctors agree
In brief: Doubt it
Autoimmune hemolytic anemia is typically a problem secondary to an autoimmune disease.
If your husband is not feeling well overall he may have a low libido. Also if he is on medications for his illness, they could potentially affect his libido as a side effect. This should be discussed at a physicians visit.

In brief: Doubt it
Autoimmune hemolytic anemia is typically a problem secondary to an autoimmune disease.
If your husband is not feeling well overall he may have a low libido. Also if he is on medications for his illness, they could potentially affect his libido as a side effect. This should be discussed at a physicians visit.
Dr. PHILIP WALLER
Dr. PHILIP WALLER
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors